Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I lost my sister 22 days back. She was 21 years old. She suffered from triple A syndrome. Her haemoglobin had gone down to 3.8.Blood loss happened due to heavy periods for 15 days. She was taking homeopathy medicines to increase her blood level. Allopathy medicines for iron (like orofer) did not suit her. It caused her severe stomach pain. Her endocrinologist did not suggest blood transfusion for her. She had gas and vomiting problem on her last evening. She complained of chest and back pain. She was given rantac and zofer for it. But still she kept vomiting. This started in the afternoon and she passed away early morning at 4a. M.My mother keeps blaming herself for her death. She says that if she had a blood transfusion or hospitalized her earlier she could have been saved. She says that my sister's death was her mistake. She keeps repeating this about 100 times a day or more. She is devastated. I fear that this might affect her mental health. Please help.

1 Doctor Answered
Dear Lybrate user. I can understand. Loosing someone dear and near causes grief. Grief leads to disappointment. Grief related disappointment manifests symptoms as in the case of depression. But disappointment symptoms are far shorter in duration than depression. These symptoms will vanish in some days or weeks. Don’t worry. Physical exercise, outdoor games, entertainment, hobbies etc could help you divert your attention. I suggest cognitive therapy. Take care.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.